# SDR HNAA2024102101014

- Difficulty date: September 27, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 45,991 hours, 41,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2339 FUSE SKIN CRACKED ABOVE FWD RH WINDSHIELD BTW FR12 -12A.  REPAIRED IAW EO1-53-24-0618
